# SDR SWIA201231589

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 35,034 hours, 31,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERTEMP CAUTION MESSAGE ON GROUND, WITH SMOKE COMING OUT OF THE AIR VENT.  (FLT 6255)  REPLACED LEFT AIR CYCLE MACHINE.  P/N:  782790-15  S/N OFF:  9906073
